# SDR AALA20130924012

- Difficulty date: September 23, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 45,095 hours, 11,589 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OGG CREW REPORTED FLAP ASYMMETRY DURING APPROACH.  EMERGENCY DECLARED FLIGHT LANDED OGG WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT INBD TE SKEW SENSORS 3 & 4.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
